×

zbMATH — the first resource for mathematics

Limit points of Kleinian groups and finite sided fundamental polyhedra. (English) Zbl 0277.30017

MSC:
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, L. V., Fundamental polyhedrons and limit point sets of Kleinian groups.Proc. Nat. Acad. Sci. USA, 55 (1966), 251–254. · Zbl 0132.30801 · doi:10.1073/pnas.55.2.251
[2] Beardon, A. F., The Hausdorff dimension of singular sets of properly discontinuous groups.Amer. J. of Math., 88 (1966), 721–736. · Zbl 0145.28203 · doi:10.2307/2373151
[3] Beardon, A. F. &Nicholls, P. J., On classical series associated with Kleinian groups.Jour. London Math. Soc., 5 (1972), 645–655. · Zbl 0246.30018 · doi:10.1112/jlms/s2-5.4.645
[4] Ford, L. R.,Automorphic functions,2nd ed. Chelsea Publishing Co., New York, 1951. · JFM 55.0810.04
[5] Greenberg, L., Fundamental polyhedra for Kleinian groups.Annals of Math., 84 (1966), 433–441. · Zbl 0161.27405 · doi:10.2307/1970456
[6] –, Fundamental polygons for Fuchsian groups.J. Analyse Math., 18 (1967), 99–105. · Zbl 0152.27802 · doi:10.1007/BF02798037
[7] Hedlund, G. A., Fuchsian groups and transitive horocycles.Duke Math. J., 2 (1936), 530–542. · JFM 62.0392.03 · doi:10.1215/S0012-7094-36-00246-6
[8] Kra, I.,Automorphic forms and Kleinian groups. W. A. Benjamin Inc., Mass., 1972. · Zbl 0253.30015
[9] Leutbecher, A., Über Spitzen diskontinuierlicher Gruppen von lineargebrochenen Transformationen.Math. Zeitschr., 100 (1967), 183–200 · Zbl 0157.13502 · doi:10.1007/BF01109804
[10] Marden, A., On finitely generated Fuchsian groups.Comment Math. Helv., 42 (1967), 81–85. · Zbl 0156.30703 · doi:10.1007/BF02564412
[11] Marden, A., The geometry of finitely generated Kleinian groups (to appear). · Zbl 0282.30014
[12] Maskit, B., On boundaries of Teichmüller spaces and on Kleinian groups: II.Annals of Math. 91 (1070), 607–639. · Zbl 0197.06003 · doi:10.2307/1970640
[13] Myrberg, P. J., Die Kapazität der singulären Menge der linearen Gruppe.Ann. Acad. Sci. Fenn., Ser. A, 10 (1941), 19. · Zbl 0027.21703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.